# SDR CALA2023041001061

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 89,350 hours, 35,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: R5342228720100
- Condition: Cracked
- Location: Rh Fr68/Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR 68 STGR 22 HAS A CRACK IN THE RADIUS OF WEB AND FLANGE GE N BY MECH V061632 ON HAECO LCQ NR #9292027(34027) 341-01385. WORK ACCOMPLISHED BY LCQ EMP V061673. ACCOMPLISH INIT ATEST REVISION OF EC/RA 5341-01385 ON OR BEFORE 55,060 TOTAL AIR NOT TO EXCEED 19,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER. IAL INSPECTION AT RH FR68 STR22 REPAIR AREA PER PART 2A OF THE L CRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR OF R/H FR 68 STGR 22 CRACK IN THE RA DIUS OF WEB AND FLANGE AS PER HAECO REO-L24310 REV IR AND ECRA 5 ADD EMP:V061673 INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5341-01385. PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART1 STEP 2- ACCOMPLISH INITIAL INSPECTION AT RH FR68 STR22 REPAIR AREA PER PART 2A OF THE LATEST REVISION OF EC/RA 5341-01385 ON OR BEFORE 55,060 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER. REPAIR IS CAT B PER PART 3. ACP RII INSP AS REQUIRED V892442 LC-81 QC QC REVIEWED. INIT: ON/BEFORE 55,060 TAFC INIT -5787 WILL ITO TO RIR -5788 RIR: 19,700 FC...KJB RECORDS UPDATE
